Volume 6, Number 3

Articles in the Issue:

Review Article:
Z. Chen, K. Li and T. Pan
Foreword
. Abstract
pdf
Full Article

A. Caboussat, R. Glowinski and V. Pons
Numerical methods for non-smooth L1 optimization: applications to free surface flows and image denoising
Int. J. Numer. Anal. Mod., 6 (2009), pp. 355-374. Abstract
pdf
Full Article

Z. Chen and Y. Zhang
Well flow models for various numerical methods
Int. J. Numer. Anal. Mod., 6 (2009), pp. 375-388. Abstract
pdf
Full Article

X. Feng and M. Yoon
Finite element approximation of the Gradient flow for a class of linear growth energies with applications to color image denoising
Int. J. Numer. Anal. Mod., 6 (2009), pp. 389-401. Abstract
pdf
Full Article

A. Caboussat and R. Glowinski
Numerical solution of a non-smooth variational problem arising in stress analysis: The scalar case
Int. J. Numer. Anal. Mod., 6 (2009), pp. 402-419. Abstract
pdf
Full Article

K. Li and D. Liu
Dimension splitting method for 3D rotating compressible Navier-Stokes equations in the turbomachinery
Int. J. Numer. Anal. Mod., 6 (2009), pp. 420-439. Abstract
pdf
Full Article

R. Glowinski, P. Lin and X. Pan
A three-stage operator-splitting/finite element method for the numerical simulation of liquid crystal flow
Int. J. Numer. Anal. Mod., 6 (2009), pp. 440-454. Abstract
pdf
Full Article

T. Pan and T. Wang
Dynamical simulation of red blood cell rheology in microvessels
Int. J. Numer. Anal. Mod., 6 (2009), pp. 455-473. Abstract
pdf
Full Article

K. Qamhieh, K. Wong, G. Lynch and B. Pettitt
The melting mechanism of DNA tethered to a surface
Int. J. Numer. Anal. Mod., 6 (2009), pp. 474-488. Abstract
pdf
Full Article

M. Fluck, T. Hofer, M. Picasso, J. Rappaz and G. Steiner
Scientific computing for aluminum production
Int. J. Numer. Anal. Mod., 6 (2009), pp. 489-504. Abstract
pdf
Full Article

L. Shen, J. Li and Z. Chen
Analysis of stabilized finite volume method for the transient Stokes equations
Int. J. Numer. Anal. Mod., 6 (2009), pp. 505-519. Abstract
pdf
Full Article

T. Li
Mechanism of the formation of singularities for quasilinear hyperbolic systems
Int. J. Numer. Anal. Mod., 6 (2009), pp. 520-531. Abstract
pdf
Full Article